# SDR 2008UALA01071

- Difficulty date: February 28, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 70,416 hours, 7,926 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Eel Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS INOP:  RT OVERWING 2 AFT ASSY'S. REPLACED FUSE ON POWER SUPPLY.
